# SDR FDEA200901190239

- Difficulty date: January 19, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25008242ZJ
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL UPPER SURFACE IS CRACKED AT FRAME 50; RBL 37 INCH FABRICATED NEW PANEL 242 ZJ USING THE OLD FLOOR PANEL AS A TEMPLATE.  POTTED EDGES, INSTALLED INSERTS, APPLIED NON SKID AND PART MARKED IAW DWG SRZ 25- 005; REV "G".
